# SDR AWXA200701105

- Difficulty date: August 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 78,460 hours, 30,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407513
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-11 CHECK - NR 5988280, RIGHT WING NR 10 SLAT COVE SKIN CRACKED, OSS 797.46 - OSS 809.46.  REPLACED RIGHT WING NR 10 SLAT COVE SKIN, OSS 797.46 - OSS 809.46 IAW B757-200 SRM 51-40-02.
